# SDR 20001108SH030

- Difficulty date: October 13, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 70BM031070
- Part serial: 4482
- Condition: Stalled
- Location: Engine Bay
- Part time: 8,103 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINT WAS SMALL COMPRESSOR STALLS ''POPPING SOUND'' OCCURRING WHEN THEY WOULD DROP COLLECTIVE.  THIS WAS AN INFREQUENT OCCURRENCE THAT WAS HAPPENING OVER A PERIOD OF DAYS PRIOR TO INSPECTION OF THE TURBINE SECTION.  FULL INSPECTION OF THE COMPRESSOR, BLEED VALVE, AND RELATED SYSTEM WERE CONDUCTED, WITHOUT SUCCESS.  INSPECTION OF THE HOT END WAS CONDUCTED AND DISCOVERY OF BROKEN TURBINE BLADES WAS DISCOVERED.  ENGINE WAS REMOVED AND SHIPPED TO ACRO FOR INSPECTION.  (X)
